# SDR SWIA201334018

- Difficulty date: June 28, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 25,468 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FROM FS485.0 - FS 581.0 AT LBL 9.0 HAS CORROSION AT APPROXIMATELY FS 524.0. CORRODED BLENDED CORROSION ON FLOOR SEAT RAIL AT LT FS 485.0 - FS 581.0 IAW REO.
